# SDR 2002UALA01422

- Difficulty date: September 7, 2002
- Submitted: September 17, 2002
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 43,651 hours, 7,036 cycles
- Engine: Pwa PW4060
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Tolerance
- Location: Overwing Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT HAND OVER WING SLIDE DOOR LIGHT FLICKERING IN CONJUNCTION WITH EICAS MESSAGE.  ACCOMPLISHED PROXIMITY SENSOR CHECK ON LT OVERWING SLIDE DOOR IAW MM 52-71-00/501.  FOUND SENSORS OUT OF TOLERANCE.
